# SDR AALA2019123099009

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 14,798 hours, 6,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SEAT 25ABC EMERGENCY PATH LIGHTING INOP. RE-SECURED ELECTRICAL CONNECTOR ON SEAT EMERGENCY MOUNTED LIGHT AT ROW 25 ABC. OPS CHECK GOOD.
